# SDR AWXA200201231

- Difficulty date: December 22, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 41,917 hours, 19,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321454
- Part serial: 354
- Condition: Inoperative
- Location: Zone 221
- Part time: 38,641 hours, 18,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHTS IN FIRST CLASS, L-1, AND R-1 DOORS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) AND BATTERY, OPERATIONAL CHECK WAS GOOD.
